Texas, 2007High Wind in Texas, February 23 to 24, 2007
February 23 to 24, 2007 · NWS MAF · 12 events in 12 counties and zones
A strong upper level storm system passed over northern New Mexico and the panhandle of Texas into Oklahoma. This substantially tightened the pressure gradients over west Texas and southeastern New Mexico, resulting in strong to severe straight line winds across much of the area.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $70,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level storm system passed over northern New Mexico and the panhandle of Texas into Oklahoma. This substantially tightened the pressure gradients over west Texas and southeastern New Mexico, resulting in strong to severe straight line winds across much of the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Feb 23, 4:03 AM MST, 8 hours 48 minutes earlier.
Area forecast discussion, Feb 23, 4:03 AM MST, 8 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 AM CST FRI FEB 23 2007
.SHORT TERM...
MID LEVEL RIDGE HAS MOVED E WITH 7H-5H WINDS INCREASING IN ITS
WAKE. SFC REFLECTION IS NOTED ACRS ERN NM AS SEEN IN ORGANIZING
LEE TROF IN MSAS DATA. E ACRS PB LOW LEVEL MSTR IS MAKING A RETURN
WITH DWPNTS AS HIGH AS 11C AND LOW CLOUDS ARE NOTED WELL SE OF THE
CWFA. AS LLJ INTENSIFIES THIS A.M. EXPECT THAT LOW CLOUDS WILL
MAKE INTO PB. FARTHER W INTO THE UPPER TRANS PECOS LOW LEVEL MSTR
IS NOTABLY LOWER...GENERALLY IN THE LOW TO MID 20S. ALL THIS TO
SAY THAT THE DRYLINE WILL SHARPEN TODAY AS IT MOVES/MIXES E. DEEP
MIXING/STEEP LR/S/STRONG DOWNSLOPE COMPONENT WILL FACILITATE A
RATHER FAR EWD POSITION OF DRYLINE BY 00Z. STILL WITH 5H LOW
MOVING INTO NRN NM LATER TODAY ASSOCD MID LEVEL HGHT FALLS WILL
COMMENCE. THIS WITH REDEVELOPMENT OF LLJ VERY EARLY THIS EVENING
EXPECT THAT DRYLINE WILL STALL AND PROBABLY MOVE W BEFORE PACIFIC
FRONT MERGES WITH DRYLINE AND THEN ABRUPTLY MOVE E. EVEN THOUGH IT
IS CERTAINLY HARD TO HOLD LOW LEVEL MSTR IN THIS FAR W THIS TIME
OF YEAR THERE WILL BE A PERIOD OF TIME FROM AROUND 22Z-05Z WHERE
MSTR/INSTABILITY/LIFT ARE SUFFICIENT TO BE CONCERNED ABOUT TSTMS.
NO DOUBT SHEAR WILL BE SUFFICIENT FOR SEVERE TSTMS AND WILL OPT TO
INCLUDE MENTION OF SEVERE IN AGREEMENT WITH SWODY1. AFTER 06Z
DRIER W WINDS WILL INVADE THE E. FARTHER W INTO THE DRY AIR HIGH
WINDS ARE A CONCERN AS 5H SPEED MAX OF 70-75KTS IS NEAR THE MTNS
BY 18Z AND WITH GOOD MIXING WILL OPT UPGRADE THE HIGH WIND WATCH
TO A WARNING FROM THE GDP MTNS TO VAN HORN TO DAVIS MTNS. WINDS IN
THE ADJACENT PLAINS WILL INCREASE THIS AFTERNOON ALSO...AND HAVE
OPTED TO GO WITH WIND ADVISORY TODAY FOR SE PLAINS. WILL MENTION
BLDU ACRS THE W. MOS GUIDANCE LOOKS TO BE TOO COOL FOR TODAY/S
HIGH TEMPS ESPECIALLY W. THERE MAY BE SOME CLOUDS ACRS THE W IN
ASSOCN WITH LEE ENHANCEMENT /MTN WAVE BUT WITH 85H TEMPS OF 18-22C
AND DOWNSLOPE WINDS HIGH TEMPS FROM U70S IN PB TO N90 ALONG RIO
GRANDE ARE EXPECTED.
.LONG TERM...
THE WIND MACHINE WILL BE IN HIGH GEAR SATURDAY DUE TO STRONG PRESSURE
GRADIENTS AND ASSOCIATED WIND FIELDS THROUGH THE COLUMN WITH AID FROM
DEEP MIXING AND ABUNDANT SUNSHINE. WILL EXPAND THE WIND ADVISORY TO
TERRELL AND BREWSTER COUNTIES DURING MUCH OF THE DAY SATURDAY AND
EXPAND THE HIGH WIND WATCH TO ALSO INCLUDE THE MARFA PLATEAU.
WILL KEEP THE HIGH WIND WATCH INTACT SATURDAY FOR PORTIONS OF
THE PLAINS AND ALSO THE WIND ADVISORY FOR PORTIONS OF THE PLAINS.
ANTICIPATING AT LEAST A HIGH END WIND ADVISORY THAT WILL FLIRT
WITH HIGH WIND...LATER SHIFTS WILL NEED TO EVALUATE WHETHER TO
EXPAND THE HIGH WIND WATCH SATURDAY IN THE PLAINS.
MAINLY DRY ZONAL FLOW IS ANTICIPATED SUNDAY THROUGH THE REST OF
THE FORECAST CYCLE. WINDY CONDITIONS STILL EXPECTED SEVERAL DAYS
IN THE GUADALUPE MOUNTAINS IN THIS FLOW. SEVERAL WEAK FRONTS
WILL MOVE THROUGH THE REGION DURING THE WEEK COURTESY OF SEVERAL
UPPER LOWS MOVING ACROSS THE NORTHERN TIER OF STATES. STRONG FLOW
ACROSS THE ROCKIES SHOULD KEEP THE MUCH COOLER AIR AWAY FROM
THE REGION. HIGH TEMPERATURES WILL BE ABOVE NORMAL FOR MUCH OF
THE WEEK. SOME DEEPER COLDER AIR WILL BUILD ACROSS THE NORTHERN
PLAINS AND ROCKIES BY THURSDAY AND FRIDAY WHICH WILL NEED TO BE
WATCHED.
.FIRE WEATHER...
UNUSUALLY WARM TEMPS EXPECTED TODAY AHEAD OF A STRONG MID/UPPER
LEVEL TROF. AS MID LEVEL WINDS INCREASE EARLY DRYLINE WILL MOVE INTO
ERN PB THIS AFTERNOON. W OF THE DRYLINE VERY LOW DWPNTS WILL BE IN
PLACE AND DOWNSLOPE WINDS WILL DRY THE AIR FURTHER AND MIN RH/S BLO
15% SHOULD BE NO PROBLEM ACRS THE W. MODEL BLEND OF HAINES INDICES
GIVES ABOUT A 5-MODERATE TODAY AND WILL GENERALLY GO WITH THIS. FIRE
WEATHER WATCH ALREADY IN EFFECT FOR THIS AFTERNOON AND WILL UPGRADE
TO RED FLAG WARNING FOR MTNS/SE PLAINS/NW/W PB. STRONGER WINDS
EXPECTED SAT WITH VERY DRY AIR IN PLACE WITH STRONG SUBSIDENCE IN
WAKE OF SYSTEM. IT WILL BE COOLER AND SOME QUESTIONS REMAIN ABOUT
WHETHER IT WILL BE TOO COOL IN THE MTNS FOR RH TO DROP BLO 15%. FIRE
WEATHER WATCH IS ALSO IN EFFECT FOR MOST OF THE AREA SAT AND WILL
MAKE NO CHANGE ATTP.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 75 47 63 33 / 10 10 0 0
CARLSBAD NM 78 44 65 32 / 10 10 0 0
DRYDEN TX 83 47 71 40 / 10 10 0 0
FORT STOCKTON TX 84 46 67 38 / 10 10 0 0
GUADALUPE PASS TX 68 36 52 34 / 10 10 0 0
HOBBS NM 77 41 62 33 / 10 10 0 0
MARFA TX 74 35 57 26 / 10 10 0 0
MIDLAND INTL AIRPORT TX 77 43 63 34 / 10 10 0 0
ODESSA TX 77 44 64 34 / 10 10 0 0
WINK TX 84 42 69 34 / 10 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 11 AM TO 5 PM MST SATURDAY FOR THE
FOLLOWING ZONES...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 5 AM EARLY THIS MORNING TO 8 AM MST
SATURDAY FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF
EDDY COUNTY.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MST THIS
EVENING FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM 8 AM TO 5 PM MST SATURDAY FOR THE FOLLOWING
ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE
MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...SOUTHERN
LEA COUNTY.
WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FIRE WEATHER WATCH FROM 12 PM TO 6 PM CST SATURDAY FOR THE
FOLLOWING ZONES...ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
GAINES...GLASSCOCK...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
WIND ADVISORY FROM 9 AM TO 6 PM CST SATURDAY FOR THE FOLLOWING
ZONES...BIG BEND AREA...CRANE...ECTOR...GLASSCOCK...
LOVING...MIDLAND...PECOS...REAGAN...REEVES COUNTY AND UPPER
TRANS PECOS...TERRELL...UPTON...WARD...WINKLER.
HIGH WIND WARNING FROM 6 AM CST /5 AM MST/ THIS MORNING TO 9 AM
CST /8 AM MST/ SATURDAY FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS...VAN
HORN AND HIGHWAY 54 CORRIDOR.
RED FLAG WARNING FROM NOON CST /11 AM MST/ TODAY TO 9 PM CST /8
PM MST/ THIS EVENING FOR THE FOLLOWING ZONES...ANDREWS...
DAVIS/APACHE MOUNTAINS AREA...GAINES...GUADALUPE
MOUNTAINS...LOVING...MARFA PLATEAU...REEVES COUNTY AND
UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...
WARD...WINKLER.
HIGH WIND WATCH FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/
SATURDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
DAVIS/APACHE MOUNTAINS AREA...DAWSON...GAINES...GUADALUPE
MOUNTAINS...HOWARD...MARFA PLATEAU...MARTIN...MITCHELL...
SCURRY...VAN HORN AND HIGHWAY 54 CORRIDOR.
&&Hazardous weather outlook, Feb 23, 4:20 AM MST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 AM CST FRI FEB 23 2007
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-232200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
520 AM CST FRI FEB 23 2007 /420 AM MST FRI FEB 23 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND
THIS EVENING ACROSS THE EXTREME EASTERN PERMIAN BASIN...ALONG
AND EAST OF A GAIL...BIG SPRING...MIDKIFF...TO IRAAN LINE.
IF THUNDERSTORMS DO DEVELOP THEY WILL HAVE THE POTENTIAL TO
RAPIDLY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN SEVERE WEATHER THREAT. IN ADDITION BRIEF HEAVY RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE.
SOUTHWEST WINDS OF 35 TO 55 MPH...WITH GUSTS OVER 70 MPH IS
EXPECTED TODAY AND TONIGHT IN THE GUADALUPE MOUNTAINS AND IN THE
DAVIS MOUNTAINS ABOVE 6000 FEET.
SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL OCCUR
TODAY IN THE EDDY AND LEA COUNTY NEW MEXICO PLAINS.
INCREASING WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND HIGH
FIRE DANGER WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE
GROWTH AND SPREAD THIS AFTERNOON AND THIS EVENING ACROSS THE
GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO PLAINS...WESTERN
AND NORTHWESTERN PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN AND
HIGHWAY 54 CORRIDOR REGION...DAVIS MOUNTAINS AND MARFA PLATEAU.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
STRONG WESTERLY WINDS WILL AFFECT MUCH OF WEST TEXAS AND SOUTHEAST
NEW MEXICO SATURDAY. WEST WINDS OF 35 TO 60 MPH...WITH GUSTS OVER
75 MPH ARE ANTICIPATED ACROSS THE GUADALUPE AND DAVIS MOUNTAINS.
ACROSS THE EDDY COUNTY PLAINS AND MUCH OF WEST TEXAS...WEST WINDS
OF 25 TO 40 MPH...WITH GUSTS TO 60 MPH WILL BE POSSIBLE.
STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND HIGH FIRE
DANGER WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND
SPREAD SATURDAY AFTERNOON ACROSS THE SOUTHEAST NEW MEXICO PLAINS
AND MUCH OF WEST TEXAS.
AREAS OF BLOWING DUST WILL SPREAD OVER THE OUTLOOK AREA SATURDAY
AS WINDY TO VERY WINDY CONDITIONS PREVAIL. VISIBILITIES MAY FALL
BELOW A MILE LOCALLY IN DUST PRONE AREAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE FRIDAY AFTERNOON AND EVENING
OVER THE EXTREME WESTERN LOW ROLLING PLAINS AND EXTREME EASTERN
PERMIAN BASIN.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND
High Wind, Guadalupe Mountains of Culberson County
- When
- February 23, 12:51 PM MST to February 24, 6:51 PM MST
- Where
- Guadalupe Mountains of Culberson County forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- ASOS
The Automated Surface Observing System at Guadalupe Pass (KGDP) recorded sustained windspeeds up to 59 mph with gusts to 76 mph.|The Remote Automated Weather Station at Pinery, Texas recorded wind gusts to 73 mph.|The Remote Automated Weather Station at Guadalupe Peak (the Bowl), Texas recorded sustained windspeeds up to 38 mph with gusts to 78 mph.
High Wind, Davis / Apache Mountains Area
- When
- February 23, 6:00 PM CST to February 24, 4:55 PM CST
- Where
- Davis / Apache Mountains Area forecast zone
- Measured
- 81 kt (93 mph) measured gust
- Reported by
- NWS Employee
A retired NWS employee reported a measured one minute sustained wind speed of 63 mph with a gust to 92 mph 14 miles west-northwest of Fort Davis.|Wind instruments at Mount Locke in the Davis Mountains recorded sustained windspeeds up to 61 mph and gusts to 93 mph.|Local newspapers reported that a portion of the local elementary school's roof was blown off into a nearby wall, denting the wall and knocking over items on the interior wall.
High Wind, Gaines
- When
- February 24, 8:45 AM CST to 10:25 AM CST
- Where
- Gaines forecast zone
- Measured
- 36 kt (41 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 32.741, -102.635 (the zone’s center; the record gives no point)
The Automated Weather Observing System at the Gaines County Airport (KGNC) recorded sustained windspeeds of 41 mph with gusts to 54 mph.|The West Texas Mesonet station one mile southwest of Seagraves recorded a maximum wind gust of 65 mph.|The West Texas Mesonet station two miles north-northeast of Seminole recorded a maximum wind gust of 60 mph.
High Wind, Reeves County and Upper Trans Pecos
- When
- February 24, 8:48 AM CST to 1:08 PM CST
- Where
- Reeves County and Upper Trans Pecos forecast zone
- Measured
- 37 kt (43 mph) measured sustained
- Reported by
- AWOS
High Wind, Midland
- When
- February 24, 8:53 AM CST to 12:52 PM CST
- Where
- Midland forecast zone
- Measured
- 40 kt (46 mph) measured sustained
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 31.869, -102.032 (the zone’s center; the record gives no point)
The Midland County Emergency Manager reported that the metal framing of a new building at the intersection of Summit Avenue and Baird Street had blown down. In addition a power pole was on fire on North A Street after lines sparked.|Midland International Airport personnel reported fences and parking lot arms downed by high winds.|The Automated Weather Observing System at Midland Airpark recorded sustained windspeeds as high as 46 mph with a gust to 61 mph.
High Wind, Scurry
- When
- February 24, 9:25 AM CST to 1:05 PM CST
- Where
- Scurry forecast zone
- Measured
- 40 kt (46 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 32.746, -100.916 (the zone’s center; the record gives no point)
The Automated Weather Observing System at Snyder (KSNK) recorded sustained windspeeds up to 46 mph and gusts to 62 mph.|The West Texas Mesonet site three miles east of Snyder recorded a wind gust of 60 mph.
High Wind, Andrews
- When
- February 24, 9:25 AM CST
- Where
- Andrews forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 32.305, -102.638 (the zone’s center; the record gives no point)
The West Texas Mesonet site two miles east of Andrews recorded a 59 mph wind gust. The local newspaper reported damage to roofs, awnings, fences, and trees. Three grass fires also were reported, started by sparking downed power lines.
High Wind, Ector
- When
- February 24, 9:34 AM CST to 10:00 AM CST
- Where
- Ector forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.869, -102.543 (the zone’s center; the record gives no point)
The Odessa Fire Department reported many power poles snapped and lines down across town.|Other Ector County authorities reported extensive wind damage to the Knights of Columbus building in Odessa.
High Wind, Dawson
- When
- February 24, 10:00 AM CST
- Where
- Dawson forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 32.743, -101.948 (the zone’s center; the record gives no point)
The West Texas Mesonet station two miles southeast of Lamesa recorded a wind gust of 62 mph.
High Wind, Big Bend Area
- When
- February 24, 10:15 AM CST to 1:15 PM CST
- Where
- Big Bend Area forecast zone
- Measured
- 40 kt (46 mph) measured sustained
- Reported by
- AWOS
High Wind, Borden
- When
- February 24, 10:25 AM CST to 11:10 AM CST
- Where
- Borden forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 32.744, -101.432 (the zone’s center; the record gives no point)
The West Texas Mesonet site three miles west-northwest of Fluvanna (or 17 miles northeast of Gail) recorded a 67 mph wind gust.|The West Texas Mesonet site two miles east-southeast of Gail recorded a 56 mph wind gust.
High Wind, Howard
- When
- February 24, 10:45 AM CST to 12:05 PM CST
- Where
- Howard forecast zone
- Measured
- 41 kt (47 mph) measured sustained
- Reported by
- AWOS
- Coordinates
- 32.306, -101.435 (the zone’s center; the record gives no point)
The Automated Weather Observing System at Big Spring (KBPG) recorded sustained windspeeds as high as 47 mph with gusts as high as 62 mph.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wisconsin, February 23 to 24, 20073 deaths · 4 events
- Winter Storm in Wisconsin, February 23 to 24, 20071 death · $20,000 · 13 events
- Tornadoes in Kansas, February 23, 2007$275,000 · EF1 · 3 events
- Winter Storm in Iowa, February 23 to 25, 2007$470,000 · 8 events
- Winter Storm in Minnesota, February 23 to 25, 200742 events
- Winter Storm in South Dakota, February 23 to 25, 200717 events
- Winter Storm in Wisconsin, February 23 to 25, 200713 events
- Winter Storm and Winter Weather in Colorado, February 23 to 24, 200711 events
- Hail in Kansas, February 23, 20071 in hail · 11 events
- Winter Storm in Wisconsin, February 23 to 25, 20079 events
- Blizzard and Winter Storm in Minnesota, February 23 to 25, 20078 events
- Heavy Snow in Utah, February 23, 20077 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 14015, 14009, 14007, 14012, 14010, 14011, 14017, 14008, 14016, 14013, 14020, 14014.